Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Latuda

Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 1993 Questions

default
Posted on Wed, 21 Oct 2015 in Mental Health
Question: I am wondering if I can up my latuda from 40mgs to 60mgs I take it with my lithium for bipolar disorder I tried to contact my phyciatrist but he is gone away until the 8 of October I just felt so good taking only the 40 for over a month but now I am feeling down again and a bit paranoid
doctor
Answered by Dr. Shubham Mehta 3 hours later
Brief Answer:
can increase the dose.

Detailed Answer:
Hello
Welcome here.
I can understand your concerns.

The XXXXXXX recommended dose of latuda is 120mg/day.

If 40mg has worked for you in past but is not working for you, I think you can increase the dose to 60mg.

You can take the increased dose with lithium.

But keep your doctor informed as soon as you get in touch with him.

Hope this helps.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Bipolar disorder

doctor1 MD

I heard that if you have chronic stress , no hair loss product will work to restore or regrow hair until the stress is relieved, is this correct? I take 1000mg of Saw Palmetto, 1000 mg of Biolin, use Ducray Anastim Chronostim (started 4 days ago), and take a multvitamin with B100 complex. I suffer from manic depression as well.

doctor1 MD

I ve been experincing alot of arms and legs tingling and dizziness almost daily I m currently on Depakote, zoloft, Trazodone, and Visteral for my bipolar disorder and never felt these things before I started the meds, so I m thinking it s got something to do with the meds. I get vertigo alot, and actually had to call an ambulance one time and go to the hospital cuz I was so incredibly woozy I almost passed out and was vomiting alot! Felt horrible.

doctor1 MD

My doctor that is treating my condition (Epidiymitis) TOLD me to masturbate. I would prefer not to. From everything I've read about my condition (Epididymitis) masturbation only aggrevates my condition. What should I do, should I report him to the Board of Urologists? What can I do? I am 52 years old, 5'8",170 lbs, Single, I am not sexually active. I have been deemed medically disabled because of my bad back (2 bad discs), bi-lateral carpal tunnel syndrome, recurring ankle inflammation, and bi-polar disorder.

doctor1 MD

Hello Dr. Grief. I am a 50 year old female being treated for bipolar 2 and am taking seroquel 75mg and divalproex sodium 750 for some time. I don t feel well now. Having many side effects? What can I do to feel better and be responsible for my well being?

doctor1 MD

I asked questions of Dr. Olsi Taka ( neurologist ) on 20 November 2017. These are followup questions. I spoke about a violent impact when my then partner violently smashed my head into a wall on my left 20 years ago, when I was 30. The doctor said...

doctor1 MD

I have Bipolar Disorder I. I am a 50 year old attorney who qualified for disability (for bipolar) several years ago. I hope to return to work and I have been volunteering and taking courses on returning to work as an attorney after time out. I had...

doctor1 MD

Sir I m taking 2.5mg clonazepam +10mg zolfresh+400mg quetiapin plain+Gabaneuron 600mg SR and I got sufficient sleep and no fatigue . So should I continue this dosage ?is Gabaneuro 600 mg SR is good for my bipolar disorder or sleep disorder?